Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Night sweats and headaches, chesty cough, blocked nose, red itchy lump above left knee

I ve been having night sweats for a few weeks now and getting headsches..And now i ve developed a chesty cough and blocked nose which is making me feel light headed and i m going from hot to cold through the day..I have also got a red itchy lump just above my left knee at the back which comes and goes
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
allergy to somethin
as any protein start reacting with body proteins to give allergy
may be medicines for other ailments
soaps shampoo oils creams and body application materials
can be foods pollens etc
get allergy specialist help tro diagnose cause and treat
use anti allergic tabs ointments locally on skin
antiallergic or bronchodilator cough syp
neomycin h ointment in nose and sea ater 2 drop at night each nose for control
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor